MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8858
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a clearlink, paclitaxel set leaked right under the drip chamber, "where the line connects".This occurred while priming the tubing with saline.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D4: lot #: the suspect lot # was either r23d27055 or r24b17062.D4: expiration date: suspect lot r23d27055 has an expiration date of 04/27/2025 and suspect lot r24b17062 has an expiration date of 02/19/2026.D4 udi # (additional): suspect lot r23d27055 has an udi # (b)(4) and suspect lot r24b17062 has an udi # (b)(4).E1: initial reporter address: (b)(6); e1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
D4: there are two more suspected lot numbers r24a17093 and r24b19024 including r23d27055 and r24b17062.D4: expiration date: suspected lot r24a17093 has an expiration date of 01/18/2026.And suspected lot r24b19024 has an expiration date of 02/20/2026.D4 udi # (additional): suspect lot r24a17093 has an udi # (b)(4) and suspect lot r24b19024 has an udi # (b)(4).H4: device manufacture date: the lot r23d27055 was manufactured on 04/27/2023.The lot r24b17062 was manufactured on 02/19/2024.The lot r24a17093 was manufactured on 01/19/2024.The lot r24b19024 was manufactured on 02/20/2024.H11: the actual device was received for evaluation.A visual inspection was performed, and it was noted that the assembly of the tubing and drip chamber was not according to specification.The assembly was slightly below the first reference line for the drip chamber.Pressure test and clear passage under water were performed, and it was noted that there was a leak between the assembly of the tubing into the drip chamber.Priming was also performed, and it was noted that there was a leak between the assembly of the tubing and the drip chamber.The reported condition was verified.The cause of the reported condition was improper assembly method; a low insertion could generate a lack of interference in some areas of the joint of the tubing and the drip chamber.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20667291
Report Number1416980-2024-06492
Device Sequence Number12588987
Product Code FPA
UDI-Device Identifier00085412565774
UDI-Public(01)00085412565774
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8858
Device Catalogue Number2R8858
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown